# SDR 2000UALA00672

- Difficulty date: November 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 5,597 hours, 1,977 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ILLUMINATED RIGHT SIDE OF CABIN.  UNABLE TO EXTINGUISH.  ROWS 1 - 6 RIGHT SIDE WILL NOT SHUT OFF.  REPLACED POWER SUPPLY PACK M1554.  .EMERGENCY LIGHT SYSTEM OPERATES NORMAL.
